| Model Number |
471400-12 |
| Medical Device Problem Codes |
Break (1069); Thermal Decomposition of Device (1071)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/21/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during central processing, the long bipolar grasper instrument white plastic at tip has a chunk missing on one side, looks like its dirty but a chunk was gone.The procedure was completed with no reported injury.Intuitive surgical, inc.(isi) followed up with the initial reporter to obtain additional information; however, no further details are available regarding the reported event.
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did receive a da vinci product to perform failure analysis.The long bipolar grasper instrument was analyzed and found to have thermal damage.It had charring and localized melting on the outer surface of one yaw pulley at the base of the grip.As a result of the damage, a section of the active electrode (grip) was exposed that would not normally be exposed.The complaint was confirmed by failure analysis, which indicates that the device may have contributed to the customer reported issue.